# SDR 20000907SH036

- Difficulty date: August 3, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N402PJ
- Make and model: Cessna 402B
- Aircraft serial: 402B0591
- System (JASC): 2822 · Fuel Boost Pump
- Part: Transfer Pump
- Part number: 476411
- Condition: Inoperative
- Location: Tip Tank
- Part time: 76 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS MODEL NUMBERED TRANSFER PUMP IS CONSISTENTLY FAILING AT 300 HOURS OR LESS CAUSING A DANGEROUS CONDITION FOR PILOTS AND INCREASED MAINTENANCE.  INSTALLED ON 5-22-00.  FAILED ON 6-3-00.  (X)
